En poursuivant votre navigation sur ce site, vous acceptez l'utilisation d'un simple cookie d'identification. Aucune autre exploitation n'est faite de ce cookie. OK
1

Definable holomorphic continuations in o-minimal structures

Bookmarks Report an error
Multi angle
Authors : Padgett, Adele (Author of the conference)
CIRM (Publisher )

Loading the player...

Abstract : A real analytic function can always be continued holomorphically to some domain. However, the holomorphic continuations of definable functions in an o-minimal structure may not be definable. I will present joint work with P. Speissegger in which we study holomorphic continuations of functions definable in two o-minimal expansions of the real field. I will also discuss how to apply these results to the complex Gamma function and Riemann zeta function.

Keywords : o-minimality; definability; analytic continuation; multisummable series; convergent generalized power series

MSC Codes :
03C40 - Interpolation, preservation, definability
03C64 - Model theory of ordered structures; o-minimality
32B20 - Semi-analytic sets and subanalytic sets, See also {14P15}
32D15 - Continuation of analytic objects

    Information on the Video

    Film maker : Hennenfent, Guillaume
    Language : English
    Available date : 28/02/2025
    Conference Date : 10/02/2025
    Subseries : Research talks
    arXiv category : Logic ; Complex Variables
    Mathematical Area(s) : Analysis and its Applications ; Logic and Foundations
    Format : MP4 (.mp4) - HD
    Video Time : 00:53:57
    Targeted Audience : Researchers ; Graduate Students ; Doctoral Students, Post-Doctoral Students
    Download : https://videos.cirm-math.fr/2025-02-10_Padgett.mp4

Information on the Event

Event Title : Tame Geometry Thematic Month Week 3 / Géométrie modérée Mois thématique semaine 3
Event Organizers : Matusinski, Mickael ; Rond, Guillaume ; Servi, Tamara ; Speissegger, Patrick
Dates : 10/02/2025 - 14/02/2025
Event Year : 2025
Event URL : https://conferences.cirm-math.fr/3269.html

Citation Data

DOI : 10.24350/CIRM.V.20304103
Cite this video as: Padgett, Adele (2025). Definable holomorphic continuations in o-minimal structures. CIRM. Audiovisual resource. doi:10.24350/CIRM.V.20304103
URI : http://dx.doi.org/10.24350/CIRM.V.20304103

See Also

Bibliography

  • BIANCONI, Ricardo. Nondefinability results for expansions of the field of real numbers by the exponential function and by the restricted sine function. The Journal of Symbolic Logic, 1997, vol. 62, no 4, p. 1173-1178. - http://doi.org/10.2307/2275634

  • T. Kaiser. Global complexification of real analytic globally subanalytic functions. Israel J. Math., 213(1):139–173, 2016 - https://doi.org/10.1007/s11856-016-1306-9

  • KAISER, Tobias et SPEISSEGGER, Patrick. Analytic continuations of log-exp-analytic germs. Transactions of the American Mathematical Society, 2019, vol. 371, no 7, p. 5203-5246. - https://doi.org/10.1090/tran/7748

  • WILKIE, Alex J. Complex continuations of ℝan, exp-definable unary functions with a diophantine application. Journal of the London Mathematical Society, 2016, vol. 93, no 3, p. 547-566. - https://doi.org/10.1112/jlms/jdw007



Imagette Video

Bookmarks Report an error